hello, my dad is a diabetic (type2), since last year, hes 46 yrs old, hes on metmorfin, the same last year he was also prescribed ramipril 2.5mg everyday, for to treat the diabetic nephropathy, i can get ramipril in my town but its 5mg ramipril capsule in the chemists, and his medications are over, so should i let him take the 5mg ramipril? my big concern is would the dose cause hypoglycaemia or any other effects as the dosage will be double the dose hid doctor prescribed? please help me on that, i will be grateful...thank you.
It is inadvisable to increase medications than what is prescribed by the doctor. First, discuss with his doctor if he should continue with Ramipril. If yes, inform the doctor what you told us here that the chemist [pharmacist] has only the larger dose available. Usually the doctor can ask/call the chemist to order the proper dosage. Good luck -
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.